Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taken carbimazole, steroids. Drugged feeling, headache, glazed eyes. Cure for symptoms?

I've been taken off 20 mg carbimazole that I've taken for 5 years to get ready for radioidine on Wednesday 17 th April been off them 4 days - I have been given 30 mg steroids again for prep of the treatment 17 April - but today i feel like I've been drugged feel like going 100 mile an hour - eyes glazed headache and going hot and cold x
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist, Nuclear Medicine 's  Response
As you are prescribed carbimazole that need to be stopped for 4 days though you have been on steroid medication you may menifest symptoms of hyperthyroidism and you have mentioned the symptoms
Though these symptoms may last few days it is important to stop the carbimazole as you need to take radioiodine treatment that will permanantly alleviate symptoms of hyperthyroidism.
So please do meet your treating physician if symptoms may be persistent even after you are treated with Radio iodine therapy as the effect of radioactive treatment will appear after 3 to 4 months of the treatment. and if you cann't wait or tolerate the symptoms please meet and get managed by your treating physician.
With good luck wishess
Dr Chowhan
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor